An a priori estimate for the solution of the biharmonic equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1800-1805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a17,
author = {V. G. Prikazchikov and A. A. Klunnik},
title = {An a priori estimate for the solution of the biharmonic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1800--1805},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a17/}
}
V. G. Prikazchikov; A. A. Klunnik. An a priori estimate for the solution of the biharmonic equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1800-1805. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a17/